Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Difficult bowel movements, no pain. Have hemorrhoids. Prescribed Pilex. Are they piles?

Hi..sir!My name is srinivas from Andhra Pradesh(INDIA).From a few weeks I am feeling difficult in my bowel moment.There are two pea sized ones in my anus and there is no pain. I ve consulted a doctor 2 days ago.He confirmed that it was hemroids.I totally got shocked and toldhim that there was no pain.Eventhough he told that it was hemroid..! He gave pilex ointment,easylax laxative,woflox tablets.At Present I m using them.Are they piles ???? Can they be cured in one week???please tell me sir!!!
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

Most common reason for painless swelling near the anus are haemorrhoids.
Please do not panic, it can be easily cured. Visit a gastroenterologist for sclerotherapy of the piles. It is simple procedure where they inject a chemical into the piles to get rid of it.

For now please continue the medications prescribed by your doctor

I hope I was of help

Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor